# SDR USAA011042

- Difficulty date: August 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM UPPER CHORD 2 INCHES BY 31 INCHES, BS 344, FLOORBEAM LBL 11-42. SPLICED IN NEW SECTION OF T-CAP BETWEEN LBL 30 TO RBL 17 PER TR 737-200, 53-10-13.  (M)
